Mathematical Research Letters

Volume 14 (2007)

Number 6

Algebraic Cycles and Motivic Generic Iterated Integrals

Pages: 923 – 942

DOI: http://dx.doi.org/10.4310/MRL.2007.v14.n6.a3

Authors

Hidekazu Furusho (Nagoya University)

Amir Jafari (Duke University)

Abstract

Following \cite{GGL}, we will give a combinatorial framework for motivic study of iterated integrals on the affine line. We will show that under a certain genericity condition these combinatorial objects yield to elements in the motivic Hopf algebra constructed in \cite{BK}. It will be shown that the Hodge realization of these elements coincides with the Hodge structure induced from the fundamental torsor of path of punctured affine line.

Full Text (PDF format)